IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2009 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1301

Title: Nonexistence Results of Solutions of Semilinear Differential Inequalities with Temperal Fractional Derivative on the Heinsenberg Group
Authors: Haouam, K.
Sfaxi, M.
Keywords: Fractional Derivatives
Heisenberg Group
Semilinear Differential Inequalities
26A33
33C60
44A15
35K55
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 12, No 1, (2009), 01p-14p
Abstract: Denoting by Dα0|t the time-fractional derivative of order α (α ∈ (0, 1)) in the sense of Caputo, and by ∆H the Laplacian operator on the (2N + 1) - dimensional Heisenberg group H^N, we prove some nonexistence results for solutions to problems of the type Dα0|tu − ∆H(au) >= |u|^p, Dα0|tu − ∆H(au) >= |v|^p, Dδ0|tv − ∆H(bv) >= |u|^q, in H^N × R+ , with a, b ∈ L ∞ (H^N × R+). For α = 1 (and δ = 1 in the case of two inequalities), we retrieve the results obtained by Pohozaev-Véron [10] and El Hamidi-Kirane [3] corresponding, respectively, to the parabolic inequalities and parabolic system.
Description: 2000 Mathematics Subject Classification: 26A33, 33C60, 44A15, 35K55
URI: http://hdl.handle.net/10525/1301
ISSN: 1311-0454
Appears in Collections:2009

Files in This Item:

File Description SizeFormat
fcaa-vol12-num1-2009-01p-14p.pdf214.31 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback